# SDR 2025FA0000383

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: General aviation
- Aircraft: N486W
- Make and model: Cirrus SR22T
- Aircraft serial: 2040
- Aircraft time: 809 hours
- Engine: Cont TSIO550K
- Engine time: 809 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Gouged
- Location: Engine
- Part time: 809 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN UNACCEPTABLE OIL SAMPLE LEAD TO A RECOMMENDATION BY AN OUTSIDE COMPANY TO HAVE AN INSPECTION OF THE CAMSHAFT AND LIFTERS PERFORMED. WE PERFORMED THESE INSPECTIONS AND FOUND A GOUGE ON THE #6 INTAKE LOBE ON THE CAMSHAFT. A PICK CAN BE CAUGHT IN THIS GOUGE THEREFORE IT IS REASON FOR REJECTION. THE LIFTER WAS IN GOOD CONDITION. THE #6 EXHAUST LIFTER SHOWED SIGNS OF HEAT/DISCOLORATION.
